# SDR 2008UALA05871

- Difficulty date: September 23, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FAILS PNEUMATIC DEPLOY.  TRIGGER IS FAULTY.  REPLACED TRIGGER.  OP CHECKS GOOD.
